# SDR EIA2000226

- Difficulty date: July 30, 2000
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R2 DOOR AFT LOWER CORNER CRACKED.  STOP DRILLED, NDT INSPECTED, DOOR AFT LOWER FRAME WEB REPAIRED PER SRM 52-10-01 FIG 3 AND CWPC LCEM011.  (M)
